MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA II DUODENOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA II DUODENOVIDEOSCOPE
Model Number TJF-Q180V
Medical Device Problem Codes Material Discolored (1170); Detachment of Device or Device Component (2907); Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the duodenovideoscope had a separate issue.During the initial evaluation of the device, discoloration inside the light guide lens, a chip in the adhesive around the light guide lens, and foreign material at the forceps elevator were observed.There was no patient involvement.
 
Additional Manufacturer Narrative
Date of event is unknown.Additional information will be provided if available.Based on the final investigation of the device the initial evaluation findings were confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the most probable cause of the discoloration inside the light guide lens and the chip in the adhesive around the light guide lens was traced to a component failure.However, the most probable cause of the foreign material at the forceps elevator could not be established.The legal manufacture reviewed the customer provided the cleaning disinfection and sterilization (cds) processes where the following deviation from instructions for use (ifu) was confirmed: the customer did not clean, disinfect, and sterilize the device before sending it to olympus.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.

Brand Name
EVIS EXERA II DUODENOVIDEOSCOPE
Common Device Name
DUODENOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50681854
Report Number9610595-2026-73777
Device Sequence Number10392532
Product Code FDT
UDI-Device Identifier04953170229503
UDI-Public04953170229503
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K143153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberTJF-Q180V
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown